MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006802
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation for a ureteroscopy procedure, the device displayed the error codes 186 (cooling system error water temp greater than 35c, based on timeout) and 199 (cooling system error chiller failed to reach 17c 2c within about 1.5 minutes).The case could not be completed as it kept erroring.There were no patient complications reported as a result of this event.This event is being reported for an aborted/cancelled procedure with a patient under sedation.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24825331
Report Number2124215-2026-19276
Device Sequence Number18426844
Product Code GEX
UDI-Device Identifier07290109145525
UDI-Public(01)07290109145525(11)250821(10)2283
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006802
Device Catalogue NumberGA-0006802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/09/2026
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown